RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2008, Volume 261, Pages 37–46 (Mi tm738)  

Inequalities for Inner Radii of Disjoint Domains and Open Sets

A. K. Bakhtin

Institute of Mathematics, Ukrainian National Academy of Sciences

Abstract: In geometric function theory there is a well-known field related to estimates for functionals that depend on the inner radii of nonoverlapping domains. Many authors has contributed to the development of this field. Today, great attention is being paid to the study of extremal problems for nonoverlapping domains with free poles. In this paper, one result of this kind is generalized and strengthened.

Full text: PDF file (190 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2008, 261, 34–43

Bibliographic databases:

UDC: 517.54
Received in February 2007

Citation: A. K. Bakhtin, “Inequalities for Inner Radii of Disjoint Domains and Open Sets”, Differential equations and dynamical systems, Collected papers, Tr. Mat. Inst. Steklova, 261, MAIK Nauka/Interperiodica, Moscow, 2008, 37–46; Proc. Steklov Inst. Math., 261 (2008), 34–43

Citation in format AMSBIB
\Bibitem{Bak08}
\by A.~K.~Bakhtin
\paper Inequalities for Inner Radii of Disjoint Domains and Open Sets
\inbook Differential equations and dynamical systems
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2008
\vol 261
\pages 37--46
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm738}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2489695}
\zmath{https://zbmath.org/?q=an:1233.30015}
\elib{http://elibrary.ru/item.asp?id=11032685}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2008
\vol 261
\pages 34--43
\crossref{https://doi.org/10.1134/S0081543808020041}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262227900004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-48849083604}


Linking options:
  • http://mi.mathnet.ru/eng/tm738
  • http://mi.mathnet.ru/eng/tm/v261/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:175
    Full text:17
    References:29
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019